# SDR SIM2008F00020

- Difficulty date: July 25, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 22013BR110049
- Part serial: 73010
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4272 CREW NOTED ON THE GROUND THAT THE EMERGENCY FLOOR LIGHTS FROM 1A TO 7A WERE INOPERATIVE, AND 2 EXIT SIGNS, ONE BY SERVICE DOOR AND ONE ON FWD BULKHEAD WERE INOPERATIVE.  ACFT REMOVED FROM SERVICE.  REPLACED BATTERY AND CHARGER ASSEMBLY FOR BATTERY POWER SUPPLIES 1 AND 2.  ACFT RETURNED TO SERVICE.  (S)
